A1 Journal article (refereed)
A new Cartan-type property and strict quasicoverings when P = 1 in metric spaces (2018)


Lahti, P. (2018). A new Cartan-type property and strict quasicoverings when P = 1 in metric spaces. Annales Academiae Scientiarum Fennicae Mathematica, 43, 1027-1043. doi:10.5186/AASFM.2018.4364


JYU authors or editors


Publication details

All authors or editors: Lahti, Panu

Journal or series: Annales Academiae Scientiarum Fennicae Mathematica

ISSN: 1239-629X

Publication year: 2018

Volume: 43

Issue number: 0

Pages range: 1027-1043

Publisher: Suomalainen tiedeakatemia

Publication country: Finland

Publication language: English

DOI: https://doi.org/10.5186/AASFM.2018.4364

Open Access: Publication published in an open access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/60801


Keywords: complex analysis; potential theory; metric spaces

Free keywords: metric measure space; function of bounded variation; fine topology; Cartan property; strict quasicovering; fine Newton–Sobolev space


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2


Last updated on 2021-22-02 at 17:46